# SDR UALA2012042002372

- Difficulty date: April 19, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 48,506 hours, 19,292 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211031000241
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SHOWS SLIDE NOT ARMED.   F/A NOTICED ARMING HANDLE NOT FULL DOWN.  SHOWED ARM B4.  ACCOMPLISHED INSPECTION OF DOOR ADJUSTMENT PER MM.  ADJUSTED ESCAPE SLIDE GIRT BAR TRAVEL PER MM.  OPERATED DOOR SLIDE SEVERAL TIMES AND FOUND OPERATION NORMAL WITH COCKPIT INDICATIONS ALSO NORMAL.
